MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT 25X20X20X20X20 4 LEGS; BONE STAPLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT 25X20X20X20X20 4 LEGS; BONE STAPLE
Model Number EL-252007Y4
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the two (2) elite compression implants were received with product packaging issue.The box was incorrect.The label on the implant matched.There was no patient involvement.This report is for one (1) elite compression implant 25x20x20x20x20 4 legs.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The initial complaint was reviewed and found not reportable.The pec coding was reviewed by regulatory manager, clinicians and cq investigation team lead/ engineer and with the information available, this event will be captured as a labeling issue (labeling, incorrect) and is not reportable.Pec code updated, reportability changed from reportable to not reportable.20-june-2019.

Brand Name
ELITE COMPRESSION IMPLANT 25X20X20X20X20 4 LEGS
Common Device Name
BONE STAPLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8636611
Report Number2939274-2019-58220
Device Sequence Number16711421
Product Code JDR
UDI-Device Identifier00810633021798
UDI-Public(01)00810633021798
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2023
Device Model NumberEL-252007Y4
Device Catalogue NumberEL-252007Y4
Device Lot NumberBEL180757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2019
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date06/21/2019
Patient Sequence Number1